# SDR DALA2020122104154

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L AT FRAME 55 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED STRINGER SECTION LOCATED FR 54 TO FR 56 STR 43L AFT CARGO COMPARTMENT, AS PER A320 SRM 51-72-11 AND 51-42-11.
